Bad taste in mouth from supplements?

krashkrash
edited August 19 in General Discussion

Hi quick question. I've been trying to conceive for about a year and have read the better baby book and have been following it (and the bulletproof diet) religiously for the past month. Been feeling great but the past couple days I added extra selenium, folinic, vitamin C, and vitex into my supplement mix and the past two days I've had a super bad taste in my mouth. It's almost metallic and is the same gross taste I've gotten in the past when I've had a cold or the flu. Should I be concerned? Is this a sign that something isn't right? The rest of my supplements: Been taking a probiotic, prenatal multivitamin, liposomal glutathione, acetyl-L-carnitine, omega 3 with dha, ubiquinol, l-arginine/l-ornithine, soy lechithin, iodine kelp (every 5 days), bp collagen, vitamin D3, calcium, and magnesium. Oh and I've also been using activated charcoal, bentonite clay, and chlorella once a day each for the past 3 weeks. Thank you!

Tagged:
Sign In or Register to comment.